# SDR CA031208007

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3080 · Ice Detection
- Part: Augment Valve
- Part number: 39271012
- Condition: Failed
- Location: Right
- Component: Ice Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) RT ICE PROTECTION TEMPERATURE HIGH ILLUMINATED IN CLIMB. AIRCRAFT LANDED. MAINTENANCE REPLACED THE RT AUGMENTATION VALVE P/N 392710-2, S/N 3798 AND THE RT ICE ANTICIPATORS P/N 129110-2-1, S/N P118 AND P/N 129112-1-1, S/N N4216. SYSTEM WAS SERVICEABLE FOLLOWING THESE ACTIONS.
